MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPLANT SYSTEM, SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPLANT SYSTEM, SWIVELOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 4/16/2025, it was reported by a sales representative via email that an ar-2324bccs biocomposite swivelock anchor broke during insertion.This was discovered during a procedure on (b)(6) 2025.The case was completed using another.Additional information requested on 5/12/2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.
 
Event or Problem Description
Additional information requested on 5/12/2025.A shoulder rotator cuff repair procedure was performed on 04/16/2025.During the surgery, an issue required opening another anchor, causing a brief delay.All fragments were successfully retrieved.The case was completed using part number ar-2324kbcc.No additional anesthesia was administered to the patient.

Brand Name
IMPLANT SYSTEM, SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22005532
Report Number1220246-2025-02017
Device Sequence Number9201800
Product Code MAI
UDI-Device Identifier00888867098015
UDI-Public(01)00888867098015(11)231204(17)251031(10)15175049
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberIMPLANT SYSTEM, SWIVELOCK
Device Catalogue NumberAR-2324BCCS
Device Lot Number15175049
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown